Discussions By Condition: Repiratory conditions

A little scared...

Posted In: Repiratory conditions 3 Replies
  • Posted By: Anonymous
  • February 11, 2007
  • 06:41 AM

Okay, just a little while ago something happened and it scared me some. I was taking slow, short, pretty shallow breathes (not hyperventilating), while I was laying in my bed. Then, it felt like I was falling asleep, although I had just laid down a couple minutes before and wasnt very tired. When it felt as if I was falling asleep, my eyes slowly closed and it almost felt like I was losing full control of my body parts, slowly paralyzed if you will. I wasnt sure what happened but I jerked and took some deep breathes and it stopped before anything else happened. Im not sure if I was making myself fall asleep, passout, or if I could have actually stopped my heart, it seemed to have slowed down with the breathing I was doing. If anyone knows what exactly happened, and what could happen, please let me know

Reply Flag this Discussion

3 Replies:

  • Forgot to mention in case it helps, I'm 16 and do have asthma.
    Anonymous 42,789 Replies
    • February 11, 2007
    • 06:45 AM
    • 0
    Flag this Response
  • you probally had what they call sleep paralyses ive seen people talk about the same symptons you had nothing serious it goes away after a couple of min i believe its were your body goes to sleep before your mind.
    Anonymous 42,789 Replies Flag this Response
  • You may have "Sleep Apnea". Get your DR to send you for a sleep test and they monitor you all night. Sometime people will just stop breathing, involuntarily.They can tell by the sleep test.Hugs Shirley:)
    Shirley M 21 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?